The Wiener criterion and quasilinear uniformly elliptic equations
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, p. 453-486
@article{AIHPC_1987__4_5_453_0,
     author = {Michael, J. H. and Ziemer, William P.},
     title = {The Wiener criterion and quasilinear uniformly elliptic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {5},
     year = {1987},
     pages = {453-486},
     zbl = {0635.35030},
     mrnumber = {921548},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_5_453_0}
}
Michael, J. H.; Ziemer, William P. The Wiener criterion and quasilinear uniformly elliptic equations. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, pp. 453-486. http://www.numdam.org/item/AIHPC_1987__4_5_453_0/

[GZ] R. Gariepy and P. Ziemer, A Regularity Condition at the Boundary for solutions of Quasilinear Elliptic Equations, Arch. Rat. Mech. Anal., Vol. 67, 1977, pp. 372. | MR 492836 | Zbl 0389.35023

[GT] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der mathématischen Wissenschaften, Vol. 224, Springer-Verlag. | MR 473443 | Zbl 0361.35003

[HW] L.I. Hedberg and Th.H. Wolff, Thin Sets in Nonlinear Potential Theory, Ann. Inst. Fourier (Grenoble), Vol. 33, 1983, No 4, pp. 161-187. | Numdam | MR 727526 | Zbl 0508.31008

[LU] O.A. Ladyzenskaya and N.N. Ural'Tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[MA] V.G. Maz'Ja, On the Continuity at a Boundary Point of Solutions of Quasilinear Elliptic Equations, Vestnik Leningrad Univ., Vol. 25, No. 13, 1970; Vestnik Leningrad Univ. Math., Vol. 3, 1976. | MR 274948 | Zbl 0252.35024

[MI1] J.H. Michael, A General Theory for Linear Elliptic Partial Differential Equations, Journal of differential equations, Vol. 23, 1977, pp. 1-29. | MR 425346 | Zbl 0299.35037

[MI2] J.H. Michael, The Dirichlet Problem for Quasilinear Uniformly Elliptic Equations, Nonlinear Analysis, Vol. 9, 1985, pp. 455-467. | MR 785717 | Zbl 0526.35031

[MZ1] J.H. Michael and W.P. Ziemer, A Lusin Type Approximation of Sobolev Functions by Smooth Functions, Contemporary Mathematics, Vol. 42, 1985, pp. 135-167. | MR 807986 | Zbl 0592.41031

[MZ2] J.H. Michael and W.P. Ziemer, Interior Regularity for Solutions to Obstacle Problems, J. Non-linear Anal. (to appear). | MR 869551 | Zbl 0603.49006

[W1] N. Wiener, The Dirichlet Problem, J. Math. and Phys., Vol. 3, 1924, pp. 127-146. | JFM 51.0361.01

[W2] N. Wiener, Certain Notion in Potential Theory, J. Math. and Phys., Vol. 3, 1924, pp. 24-51. | JFM 50.0646.03

[Z] W.P. Ziemer, The Dirichlet Problem for Euler-Lagrange Equations on Arbitrary Domains, J. London Math. Soc., (2), Vol. 19, 1979, pp. 481-487. | MR 540064 | Zbl 0458.35037